# SDR SIMA2018121106007

- Difficulty date: November 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS ESCAPE ROPE FRAYED.-C/A-COMPLETE:REMOVED AND REPLACED PILOTS ESCAPE ROPE IAW EMB 145 AMM 25-60-07.
